Share:


Two-Scale Estimates for Special Finite Discrete Operators

    Alexander V. Vasilyev Affiliation
    ; Vladimir B. Vasilyev Affiliation

Abstract

We consider a certain finite discrete approximation for multidimensional Calderon–Zygmund integral operator and give a comparison between solutions of corresponding equations in some spaces of discrete functions.

Keyword : finite discrete operator, Calderon–Zygmund operator, error estimate

How to Cite
Vasilyev, A. V., & Vasilyev, V. B. (2017). Two-Scale Estimates for Special Finite Discrete Operators. Mathematical Modelling and Analysis, 22(3), 300-310. https://doi.org/10.3846/13926292.2017.1307790
Published in Issue
May 19, 2017
Abstract Views
136
PDF Downloads
113